# SDR CA060221001

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,441 hours
- Engine: Pwa R985AN14B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C2W927A
- Condition: Cracked
- Location: Lt Wing
- Part time: 21,602 hours
- Component: Wing, Dhav, DHC2L20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE (WING REMOVAL) FRONT SPAR WEB FOUND CRACKED AT ROOT FITTING.  ONCE DOUBLER WAS REMOVED, THE CRACK WAS FOUND TO HAVE BEEN STOP DRILLED.
